# SDR FDEA201002120402

- Difficulty date: February 12, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 50,677 hours, 16,219 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB1619501
- Condition: Worn
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, SLAT NR 2 FOUND DEEP WEAR ON LOWER SKIN.  REPAIRED SKIN IAW SRM 57-10-00, FIG 31, VOL I.
